It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi guys...
I just got off the phone with my dermatologist. I told her about the tiny zits that were sprouting all over my forehead and chin... and that I have a wedding in May. I let her know that the Retin-A Micro burned my skin off after one dose. SO, she said she was going to call in a prescription of an oral antibiotic for me. Now, I havent gone to pick it up yet, but I think it was called (excuse the spelling) Tetracycline??? Something like that. She said she has prescribed it for 13 yr olds, its pretty basic. She told me not to take soon after/before I have any calcium. And that I will need to wear sunscreen each day (I am assuming Oil of Olay face lotion is fine for that).
Has anyone taken this? Are you happy with it? Should I expect good results? Bad side affects? How long should I expect to be on it?
I have mild acne, but never had any as a teenager. Now I am 24, and its really made me self conscious... so I am tryng to stop it. Any help would be GREAT! :confused:





All times are GMT -7. The time now is 04:51 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!